MAUDE Adverse Event Report: BECTON DICKINSON Q-SYTE; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON Q-SYTE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385162
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connection securement isn¿t functioning as we used to have it before; it is not locking properly leading to unexpected disconnection and dislodgement of the line affecting the patient safety through losing the medication.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Manufacturer date of awareness corrected.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 physical samples submitted for evaluation.The reported issue of connection issues was not confirmed upon inspection of the samples.Analysis of the sample showed that a connection problem was not observed in either of the 2 samples provided.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23630802
Report Number9610847-2025-00435
Device Sequence Number18487096
Product Code FPA
UDI-Device Identifier00382903851621
UDI-Public(01)00382903851621(11)230705(17)260531(10)3165618
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number385162
Device Lot Number3165618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by ManufacturerNot provided
01/23/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date11/26/2025
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown